# SDR HAIW6HR0080

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406MA
- Make and model: Bell 222B
- Aircraft serial: 47134
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 2226513201
- Condition: Worn Excess
- Location: Hyd Sys
- Component: 222180002111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY. PUMP LEAKS AT SHAFT SEAL.
